top of page

Medical ingredient: Ibuprofen 40mg/mL

 

Inactive ingredients: citric acid, disodium EDTA, FD&C Blue No. 1. FD&C Red No. 40. Flavor, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethyl cellulose, sorbitol, sucrose, water, xanthan gum.

 

Packing size: 24ML

 

Indications: inflammatory pain and fever

 

dose:

 

If possible, use weight to administer; otherwise use age. Shake well and make sure all the contents of the dosing cup are taken. When symptoms persist, repeat the following doses every 6-8 hours, up to 3 doses per day, or as directed by your doctor. Do not use fever longer than 3 days or 5 days to relieve pain.

 

Children over 12 years old and adults who have difficulty swallowing tablets can take 2 teaspoons (200 mg) every 4 hours or 4 teaspoons (400 mg) every 6 to 8 hours as needed. Do not exceed 12 teaspoons (1200) per day.

 

Warnings and precautions :

 

Please keep this product out of reach of children. If the pain or fever worsens or persists for more than 3 days, consult a doctor.

 

Do not use:

 

If the child has kidneys or liver or heart disease, ulcers, nasal polyps, high blood pressure

Dehydration due to vomiting, diarrhea, or lack of fluid intake

Before or after heart surgery

Do not exceed the recommended dose unless recommended by your doctor

 

Warning: Do not give acetylsalicylic acid (ASA) or other products containing ibuprofen to children, or any allergic reaction (dyspnea, swelling, hives, Anti-inflammatory drugs for people with asthma or shock).

 

Other information: Keep out of reach of children. Store between 15 °C and 30 °C.

 

Note: Please read the complete consumer information sheet in the package before use.

ADVIL Pediatric (Ibuprofen 40 mg/ml) drops

C$11.49Price

    ​Contact online customer service

    ​Contact a pharmacist at a pharmacy

    Dispensing customer service: 604-916-8598 
    Pharmacy Logistics Department:  604-916-0123 
    ​Your question may have been answered here
    BC DRUGS PHARMACY IS A DULY LICENSED PHARMACY
    CONTACT INFO

    Licensed by College of Pharmacists of BC, Canada All prescriptions must be presented from a verifiable licensed physician.  

     

    Prescriptions dispensed from: BC Drugs Pharmacy 9618 Cameron St. Burnaby, BC V3J 1M2 

    Phone: 604-422-8216 , Fax: 604-422-8221

    Pharmacy Contact: info@bcdrug.com

    License #: 29361 

    ​LEGIT SCRIPT CERTIFIED-2021
    PRIVACY
    005-doctor.png

    If you have a privacy concern, you may contact our office or the Privacy Commissioner of BC: oipc.bc.ca

    Or review our privacy policy.  

    © 2021 by BC DRUGS INC.

    Log In to Connect With Members
    View and follow other members, leave comments & more.
    bottom of page